# SDR SWAA2021082409306

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 75,157 hours, 43,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SIDEWALL EMERGENCY EXIT LIGHT LEFT SIDE INOP ; / [01] OK TO CONTINUE PER MEL 33-2-03 SP1 AUTHORIZATION # 24155; [02] PERFORMED OPS CHECK PASSENGER SIDEWALL EMERGENCY EXIT LIGHT LH IAW AMM 33-14-00. OPS CHECK GOOD.
